# SDR DL72W970481

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CHECK, .3750 INCH VISIBLE CRACK IN MLG UPLOCK SUPPORT FRAME OTBD FLANGE AT STA 910.  REPAIRED PER MM 53-11-0.
